EconPapers    
Economics at your fingertips  
 

Solving parametric fuzzy systems of linear equations by a nonlinear programming method

Silvia Muzzioli () and H. Reynaerts ()

Computational Economics, 2007, vol. 29, issue 2, 107-117

Keywords: Fuzzy linear systems; Fuzzy vector; Nonlinear programming (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10614-006-9070-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:29:y:2007:i:2:p:107-117

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

DOI: 10.1007/s10614-006-9070-2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:29:y:2007:i:2:p:107-117